# SDR SWAA2021072681079

- Difficulty date: June 8, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WING TO BODY FAIRING INTERCOSTAL WEB LOCATED BTW BS 727 TO BS 727B LT SIDE AT LOWER FUSELAGE ; 2021-269596 / [01] TOOL USED HOT BONDER P/N: HCS9200B; S/N: 18175478; DUE DATE: 07-JUL-21; SCALE P/N: SCA-301; S/N: AE-412120; DUE DATE: 24-FEB-22.; [02] TOOL USED CALIPER P/N: 500-464 S/N: 15331932 DUE DATE 18/AUG/21.; [03] REPAIRED WING TO BODY FAIRING INTERCOSTAL WEB LOCATED BTW BS 727 TO BS 727B LT SIDE AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-2 REPAIR 2; [04] REPAIRED WING TO BODY FAIRING INTERCOSTAL WEB LOCATED BTW BS 727 TO BS 727B LT SIDE AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-2 REPAIR 2; [05] REPAIRED WING TO BODY FAIRING INTERCOSTAL WEB LOCATED BTW BS 727 TO BS 727B LT SIDE AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-2 REPAIR 2.
